# SDR DHL200072628C

- Difficulty date: April 5, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER T/E PANEL WS 536 APPROX ANGLE SUPPORT CRACKED.  REMOVED AND REPLACED LOWER OUTBOARD T/E ANGLE SUPPORT PER SRM 57-30-2.  INSTALLED PHENOLIC BLOCK AT LOWER T/E PER SRM 51-30-2.
